Attilio Le Donne

From MaRDI portal
Person:169658

Available identifiers

zbMath Open le-donne.attilioMaRDI QIDQ169658

List of research outcomes

PublicationDate of PublicationType
On a problem of Akin and Carlson on dense orbits and transitivity2018-03-27Paper
On bijections, isometries and expansive maps2016-04-08Paper
On a problem of Mauldin and Ulam about continuous images2016-01-21Paper
Eulerian paths and a problem concerning \(n\)-arc connected spaces2013-12-09Paper
On a question of Mauldin and Ulam concerning homeomorphisms2011-10-10Paper
On chaotic extensions of dynamical systems2011-03-03Paper
On metric spaces and local extrema2009-08-20Paper
A note on the uniform limit of transitive dynamical systems2009-04-02Paper
On almost periodic orbits and minimal sets2009-01-07Paper
ON LIE BIALGEBRAS OF LOOPS ON ORIENTABLE SURFACES2008-08-19Paper
https://portal.mardi4nfdi.de/entity/Q34118702006-11-30Paper
The fine structure of strong disconnectedness properties2005-04-18Paper
On a problem related to a non-squeezing theorem2005-03-08Paper
Partial \(n\)-point sets and zero-dimensionality2003-05-20Paper
On good connected preimages2003-03-10Paper
Connectedness properties of special subsets of the plane2002-11-06Paper
https://portal.mardi4nfdi.de/entity/Q27647202002-06-20Paper
Pytkeev spaces and sequential extensions2002-05-12Paper
https://portal.mardi4nfdi.de/entity/Q27610322001-12-17Paper
https://portal.mardi4nfdi.de/entity/Q27031032001-09-16Paper
Embeddings into normal first countable spaces2001-07-19Paper
https://portal.mardi4nfdi.de/entity/Q49497302001-03-22Paper
https://portal.mardi4nfdi.de/entity/Q49497222001-02-01Paper
The Sorgenfrey line has a locally pathwise connected connectification2000-10-19Paper
Dense embeddings in pathwise connected spaces2000-01-09Paper
On locally connected connectifications2000-01-09Paper
https://portal.mardi4nfdi.de/entity/Q42542232000-01-09Paper
https://portal.mardi4nfdi.de/entity/Q42354461999-03-22Paper
https://portal.mardi4nfdi.de/entity/Q42291241999-03-07Paper
Connectifications of metrizable spaces1998-05-10Paper
https://portal.mardi4nfdi.de/entity/Q48791301996-07-08Paper
https://portal.mardi4nfdi.de/entity/Q48377061995-07-03Paper
Weak \(\mathcal {B}\)-property in \(\Sigma\)-products1995-02-06Paper
Arc components in metric continua1986-01-01Paper
Shrinking property in \(\Sigma\)-products of paracompact p-spaces1985-01-01Paper
On Countably Generated z-Ideals of C(X) for First Countable Spaces1981-01-01Paper
On a Question Concerning Countably Generated z-Ideals of C(X)1980-01-01Paper
https://portal.mardi4nfdi.de/entity/Q39388671980-01-01Paper
Algebras of real-valued uniform maps1979-01-01Paper
Sull'algebra degli endomorfismi di una classe di moduli ridotti e senza torsione sui domini di Dedekind1978-01-01Paper
On prime ideals of C(X)1977-01-01Paper

Research outcomes over time


Doctoral students

No records found.


Known relations from the MaRDI Knowledge Graph

PropertyValue
MaRDI profile typeMaRDI person profile
instance ofhuman


This page was built for person: Attilio Le Donne